Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 83726 Total View: 1323160
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 7, Issue 1

Volume 7, Issue 1 (2023)

21 articles in this issue

Article Open Access

Some New Integer Sequences of Transitive Relations

Firdous Ahmad Mala

DOI:http://dx.doi.org/10.26855/jamc.2023.03.011

Views: Published: April 20,2023

Article Open Access

Treatment of the Unsteady Heat Equation Subject to Heat Flux Boundary Conditions: The Method of Discretization in Time Complemented With Regression Analysis

Antonio Campo

DOI:http://dx.doi.org/10.26855/jamc.2023.03.009

Views: Published: April 14,2023

Article Open Access

M-ideals of a Uniquely Representable De Morgan Quasiring

Huaxin Mei, Congwen Luo

DOI:http://dx.doi.org/10.26855/jamc.2023.03.010

Views: Published: April 14,2023

Article Open Access

Harmonic Number Identities from Log-integral Transformation

Kunzhen Zhang, Xinhua Xiong

DOI:http://dx.doi.org/10.26855/jamc.2023.03.008

Views: Published: April 13,2023

Article Open Access

Degenerate Harmonic Numbers and Polynomials with Combinatorial Sequences

Rui Wang, Wuyungaowa

DOI:http://dx.doi.org/10.26855/jamc.2023.03.006

Views: Published: April 12,2023